# SDR N6WA20100401

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 12,475 hours, 8,876 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING STRIP MISSING AT EXIT ROW 12C.   MOVED LIGHT STRIP FROM ROW 2C TO ROW 12C.  DEFERRED FLOOR PATH LIGHTING AT ROW 2C IAW MEL 33-51-01G CAT C.
